# SDR SWAA2021061075271

- Difficulty date: May 20, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 20,885 hours, 9,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN RT TRANS ANGLE CORRODED STA 767 TO 787 / REPLACED TRANSITION ANGLE PER SRM 51-40-02. PN; 146A8127-2PN OFF/ON; 146A8127-2 SN OFF/ON; N/ASA-M 326 ATTACHED A1303679
